Case Review Form

      * Denotes required field.

      Title

      * First Name

      * Last Name

      * Email Address

      * Phone Number

      Cell Phone Number

      Office Phone Number

      Street Address

      Apartment/Suite

      City

      State

      Zip Code

      Please provide the best method and times to contact you:

      Date of birth of injured person
      (mm-dd-yyyy):

      Name of drug:

      Date you started taking the drug (mm-yyyy):

      Date you stopped taking the drug (mm-yyyy):

      Please describe any side effects:

      Other Info:

      No Yes, I agree to the Parker & Waichman LLP disclaimers.Click here to review all.

      Yes, I would like to receive the Parker & Waichman LLP monthly newsletter, InjuryAlert.

      please do not fill out the field below.

Rituxan® Can Lead to Serious Skin Reactions, Health Canada Warns

Filed February 26th, 2013 admin

Health Canada is alerting the public that use of the Hoffmann-La Roche Limited cancer treatment drug, Rituxan® (rituximab) can lead to Stevens-Johnson Syndrome.

Health Canada has been made aware of severe skin reactions, including Toxic Epidermal Necrolysis (TEN) and Stevens-Johnson Syndrome occurring in patients who were given Rituxan® for the treatment of cancer or disorders of the immune system. Symptoms of severe skin reactions include flu-like symptoms; fever; itching of the skin; painful, red or purplish skin rash that spreads and blisters causing the top of the skin to shed; mouth sores; eye burning; itching; and discharge. These reactions may occur on the day of infusion, within a few days, a week later, or up to four months following the infusion.

Rituxan® is given by intravenous infusion to treat cancer of the lymph cells and bone marrow. The drug can also be used to reduce the signs and symptoms of rheumatoid arthritis and to limit inflammation associated with severe Granulomatosis with Polyangiitis and Microscopic Polyangiitis, Health Canada said.

Health Canada is recommending that anyone who develops any of these symptoms contact a doctor or healthcare professional immediately. If a severe skin reaction occurs, Rituxan® administration needs to be stopped immediately. Hoffmann-La Roche recently sent a letter to healthcare professionals informing them of this important safety information.

Be Sociable, Share!

Comments are closed.

Click Here Now, to Have an Attorney Answer Your
Medicinal Drug Injuries Questions
No Cost - No Obligation!